# SDR AALA202206202223

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737
- Aircraft serial: 33221
- Aircraft time: 31,043 hours, 12,836 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Memory Device
- Condition: Smoke
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COUNTER UNIT ON FIRST OFFICER CONTROL WHEEL OVERHEATED AND BEGAN TO SMOKE. REPLACED FAULTY FIRST OFFICERS CONTROL COLUMN MEMORY DEVICE PER AMM 33-11-00.
